# SDR DL76K021061

- Difficulty date: September 11, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 7,485 hours, 3,508 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Dirty
- Location: L/E Salt
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EICAS MSG AFTER T/O, LEADING EDGE FLAP ASYM.  INSP FOUND NO DAMAGE FLAP L/E.  RAN BITE ON PROX BOX FAIL 296 AND 278 SENSOR.  INSP AND CLEANED SENSOR 296 AND 278.  RAN FLAPS 2 TIMES, NO PROBLEM BITE PROX BOX CKS OK.
